# SDR DALA2024012901292

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0172769) AFT CARGO BAY L/H Z-CHANNEL DAMAGED IN MULTIPLE PLACES FROM STA 727F-STA 767 STR 25L. REMOVED AND REPLACED AFT CARGO L/H Z-CHANNEL FROM STA 727F-STA 767 STRINGER 25L PER B737 SRM 51-40-02-0G AND DWG 146A7500 REV-A.
